Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Cough, Stuffy & Runny Nose, Body Aches > Nighttime > Nighttime Multi-Symptom Cold and Flu Liquid (Good Neighbor Pharmacy), 8 oz/12 oz.

Nighttime Multi-Symptom Cold and Flu Liquid (Good Neighbor Pharmacy), 8 oz/12 oz.

Price: $5.29

Item Number: 11113613 (8 oz), 11113614 (12 oz)

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 46122-0198-34 (8 oz), 46122-0198-40 (12 oz)

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Compare to the active ingredients in Vicks Nyquil Cold and Flu
  • Temporarily relieves aches, fever, sore throat, cough, sneezing, and runny nose
  • Original flavor
  • Contains 10% alcohol

 

Active ingredients (per 15mL tablespoonful): acetaminophen 325mg; dextromethorphan 15mg; doxylamine 6.25mg


Inactive ingredients: alcohol, anhydrous citric acid, D&C yello 10, FD&C green 3, FD&C yellow 6, flavor, high fructose corn syrup, polyethylene glycol, proplyene glycol, purified water, saccharin sodium, sodium citrate

Use dose cup.

Do not exceed 4 doses in 24 hours

Adults and children 12 years and over: 30mL (2 tablespoons) every 6 hours

Children 4 to under 12 years: Ask a doctor

Children under 4 years: Do not use

5
Average: 5 (1 vote)
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us